Self-Adjointness of Dirac Operators with Infinite Mass Boundary Conditions in Sectors

Abstract : This paper deals with the study of the two-dimensional Dirac operator with infinite mass boundary condition in a sector. We investigate the question of self-adjointness depending on the aperture of the sector: when the sector is convex it is self-adjoint on a usual Sobolev space whereas when the sector is non-convex it has a family of self-adjoint extensions parametrized by a complex number of the unit circle. As a byproduct of this analysis we are able to give self-adjointness results on polygones. We also discuss the question of distinguished self-adjoint extensions and study basic spectral properties of the operator in the sector.
Type de document :
Article dans une revue
Annales Henri Poincaré, Springer Verlag, 2018, 19 (5), pp.1465 - 1487. 〈10.1007/s00023-018-0661-y〉
Liste complète des métadonnées

Littérature citée [3 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01561490
Contributeur : Loïc Le Treust <>
Soumis le : mercredi 11 juillet 2018 - 10:16:05
Dernière modification le : jeudi 12 juillet 2018 - 01:31:53

Fichiers

BOLT17.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Loïc Le Treust, Thomas Ourmières-Bonafos. Self-Adjointness of Dirac Operators with Infinite Mass Boundary Conditions in Sectors. Annales Henri Poincaré, Springer Verlag, 2018, 19 (5), pp.1465 - 1487. 〈10.1007/s00023-018-0661-y〉. 〈hal-01561490v2〉

Partager

Métriques

Consultations de la notice

54

Téléchargements de fichiers

4